# SDR 97ZZZX400

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99950
- Make and model: Let L-13 BLANIK
- Aircraft serial: 025823
- System (JASC): 2701 · Control Column Section
- Part: Control Bridge
- Part number: L13401Z1
- Condition: Cracked
- Location: Control Stick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND BRACKET CRACKED AT REAR CONTROL STICK ATTACHMENT ON THE CONTROL BRIDGE PART.  FAILURE OF PART IN THIS AREA WOULD CAUSE LOSS OF AILERON AND ELEVATOR CONTROL.
